This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Articles

Cutaneous Reactions to Anticonvulsant Medications

Article Abstract

Skin eruptions are an important consideration for any clinician who prescribes anticonvulsant medications. The timely recognition and accurate diagnosis of cutaneous reactions can prevent potentially fatal reactions and affect subsequent anticonvulsant treatment options. This review addresses the most common and most serious cutaneous reactions to anticonvulsant medications. The anticonvulsant hypersensitivity syndrome and individual antiepileptic medications that cause severe skin reactions will be reviewed. These reactions include morbilliform and urticarial drug eruptions as well as the erythema multiforme spectrum.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 62

Quick Links: Neurologic and Neurocognitive , Neurology